MathSciNet Relay Station
MathSciNet bibliographic data
MR74083 (17,533e) 14.0X
Weil, André On algebraic groups of transformations. Amer. J. Math. 77 (1955), 355–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement